×

A reduction of the Schoenflies extension problem. (English) Zbl 0091.36206


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Barry Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59 – 65. · Zbl 0086.37004
[2] Marston Morse, Differentiable mappings in the Schoenflies problem, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 1068 – 1072. Marston Morse, Differentiable mappings in the Schoenflies theorem, Compositio Math. 14 (1959), 83 – 151 (1959). · Zbl 0093.37502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.